Giovanni MOLICA BISCI

Bibliometrics (February 16, 2018)



MathSciNet
  • (MR Author ID: 711482) Number of publications: 118 Citations: 1161 by 410 authors - h-index 20

Scopus
  • (Codice ID: 35724638500) Number of publications: 94 Citations: 1240 by 535 documents - h-index 21

Web of Science (WoS)
  • (Author: Bisci) Number of publications: 90 Citations: 1122 by 496 documents - h-index 20


Recognitions
  • In the 10 top Highly cited book of the year 2016 of the Mathematical Reviews Citation Database with 75 citations for the book Variational Methods for Nonlocal Fractional Problems, Encyclopedia of Mathematics and its Applications, 162 Cambride University Press - ISBN: 9781107111943. Foreword by J. Mawhin. 

  • Highly Cited Paper (WoS): Existence results for one-dimensional fractional equations, Mathematical Methods in the Applied Sciences, Vol. 39 Issue: 6, 1480-1492 (2016)

  • Highly Cited Paper (WoS): Existence results for nonlinear elliptic problems on fractal domains, Adv. Nonlinear Anal., 75-84 (2016)

  • In the 50 top Highly cited articles of the year 2015 of the Mathematical Reviews Citation Database with 17 citations for the paper On doubly nonlocal fractional elliptic equations, Rend. Lincei Mat. Appl. 26, 161-176 (2015)

  • In the 50 top Highly cited articles of the year 2015 of the Mathematical Reviews Citation Database with 16 citations for the paper Ground state solutions of scalar field fractional Schroedinger equations, Calc. Var. Partial Differential Equations 54, 2985-3008 (2015)

  • In the 100 top Highly cited articles of the year 2015 of the Mathematical Reviews Citation Database with 10 citations for the paper A bifurcation result for non-local fractional equations, Anal. Appl.13, No. 4, 371-394 (2015)

  • In the 100 top Highly cited articles of the year 2015 of the Mathematical Reviews Citation Database with 11 citations for the paper  Lower semicontinuity of functionals of fractional type and applications to nonlocal equations with critical Sobolev exponent, Adv. Differential Equations 20, 635-660 (2015)

  • Highly Cited Paper (WoS): Superlinear Nonlocal fractional problems with infinitely many solutions, Nonlinearity 28, 2247-2264 (2015)

  • Highly Cited Paper (WoS): On a fractional Kirchhoff-type equation via Krasnoselskii's genus, Asymtot. Anal. 94, 347-361 (2015)

  • In the 100 top Highly cited articles of the year 2014 of the Mathematical Reviews Citation Database with 25 citations for the paper Fractional equations with bounded primitive, Appl. Mat. Lett., 27, 53-58 (2014)

  • Highly Cited Paper (WoS): Fractional equations with bounded primitive, Appl. Math. Lett. 27, 53-58 (2014)

  • Highly Cited Paper (WoS): On sequences of solutions for discrete anisotropic equations, Expo. Math. 32, 284-295 (2014)

  • In the 100 top Highly cited articles of the year 2009 of the Mathematical Reviews Citation Database with 73 citations for the paper Infinitely many solutions for a boundary value problems with discontinuous nonlinearities, Bound. Value Probl., 1-20 (2009)

  • Highly Cited Paper (WoS): Infinitely many solutions for a boundary value problem with discontinuous nonlinearities, Bound. Value Probl. 2009, 1-20 (2009)